Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is OCD? For those that don't know....

Posted by Bill82 on February 12, 2015, at 16:29:24

In reply to Re: What is OCD? For those that don't know.... ed_uk2010, posted by phidippus on February 12, 2015, at 15:40:37

I just got off vortioxetine for 4 months, I had constant drips of urine from my penis along with vocal and motst tics. My ocd was also greatly unchanged except for the ability to disengage from compulsions and space out. After stopping the medicine y tics stopped along with my dripping(mostly) and my ocd has remained mostly unchanged once again for over a month. Only thing that has changed in this time is my activity level, while starting the sSri I was still going in public, on the last month of the ssri(or seritonin modulator and reuptake inhibitor to be precise) I was where I am now where I am not leaving my house at all and pretty much sit and think all day. Similar thing happened with luvox except I experienced priapism for the first few days but decided to just push through it, as it was only partially inflated at all times) and I also had no drips then. On prozac I experienced a rash within 2 weeks covering the areas around my mouth, all over my genitals, my armpits and backs of my knees and joint of my arms along with the inability to urinate except unless I applied direct pressure to my bladder and squeezed the urine out. I also had other side effects but I ruled those out as I feel as if they have a high rate of placebo effect(ie the sexual side effects they caused along with cognitive deficits and anxiety increase) and as I said earlier I feel like I am lying a lot so I try to only complain perse of the physical ones when I see the doc(or at least the ones that I literally cannot tolerate). I also had tics on prozac and luvox and lexapro. Tics were primarily shouting mid sentance or jerking my head to the right in a certain way as if I was sneezing. I suppose I could re trial paxil but I was told by my parents I was prescribed that when young(as a dr said I had add and minor anxiety) and within days started to wash my hands for no reason compulsively. When paxil was withdrawn I stopped washing. I do agree though that in the over attentive ocd mind it is easier to imagine side effects that are not real, and for that reason I do potentially think some of mine could be that, but I don't think the tics, urination problems, priapism or decreased and flat mood I got could be attributed to them as these were all sustained for the entire duration of treatment. There is the possibility of nefazadone I guess but not sure if it's marketed anymor


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill82 thread:1075804
URL: http://www.dr-bob.org/babble/20150129/msgs/1076326.html